Please use this identifier to cite or link to this item:
Title: Algebras with bracket
Authors: Casas, JM
Pirashvili, T
First Published: Jan-2006
Citation: MANUSCRIPTA MATHEMATICA, 2006, 119 (1), pp. 1-15
DOI Link: 10.1007/s00229-005-0551-8
ISSN: 0025-2611
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.